# SDR SIMA200213301

- Difficulty date: May 13, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: I42
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN LANDING GEAR WAS EXTENDED CREW RECEIVED HYDRAULIC MESSAGE ON THE CWP ACCOMPANIED BY THE MAIN ACCUMULATOR FALLING TO ZERO.  CREW FOLLOWED EMERGENCY PROCEDURES AND GEAR WAS BLOWN DOWN.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  C/A MAINTENANCE REMOVED AND REMOVED THE HYDRAULIC PUMP IAW MFG MM.  OPERATIONAL AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  BOTH LEFT AND RIGHT MAIN LANDING GEAR SEPARATION BOLTS WERE REPLACED PRIOR TO RETURN TO SERVICE.
